# SDR 9709739872

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N781NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48121
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Flow Contl Vlv
- Condition: Malfunctioned
- Location: Lt Pack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, LOST AIRFLOW FROM LEFT PACK.  RIGHT PACK ON MEL.  UNABLE TO MAINTAIN CABIN PRESSURE.  FLIGHT RETURNED TO ATL AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RIGHT FLOW CONTROL VALVE AND RIGHT PRESSURE REGULATOR VALVE.  CLEARED MEL.  PROBLEM WITH LEFT PACK COULD NOT BE DUPLICATED.  SYSTEM OPERATIONAL CHECK OK.
